Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 107059, 11 pages
http://dx.doi.org/10.1155/2012/107059
Research Article

On the Perturbation Bounds of Projected Generalized Continuous-Time Sylvester Equations

1Department of Mathematics and Computational Science, Institute of Computational Mathematics, Hunan University of Science and Engineering, Yongzhou 425100, China
2Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China

Received 28 February 2012; Revised 19 September 2012; Accepted 7 October 2012

Academic Editor: Mohammed Chadli

Copyright © 2012 Yujian Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to the perturbation analysis for a projected generalized continuous-time Sylvester equation. Perturbation bounds of the solution based on the Euclidean norm are presented.